the Faery who was kissed by the pixies (faerymistress) wrote in theafterbirth,
the Faery who was kissed by the pixies
faerymistress
theafterbirth

  • Mood:
so yesterday maggie wakes up at 11, which is raither late for her. but i chalked it up to the busy day the day before, i undress her and she is covered from head to toe with Red and her tummy is "weeping" (like sweating but not sweat from an infection) so i take her to the DR and they give her a persctiption for Arithamirsen , an Anti Biodic.
i get it filled, and head home. i go to give it to her and i see on the bottle it says 1.25cc's so i look at the droper and their is no cc's, only Teaspoons and ML. so i call CVS Pharmacy..no need to bother the busy DR for a simple Question like that. and ask how many CC's Equal a Tsp. or ML. and they say 1.25 is one and a half ML which is the same as one and a half TSP. i say are you sure, i have never given her any one and a half of anything. they say no its fine
so i grab the TSP Droper and give her one full teaspoon. of anti bodic and her 3/4 tsp of Benidryl. give her a bath and cover her in cream and give her PJ;s and floor time, the some Fruite and Bottle and off to bed.
today i wake up and she is fine. not a spot of red on her. and i think wow thats weird. last time it took like 2 days of medicain not one dose. so i dress her, feed her some Bannana and a bottle and take out her meds. this time for no reason i just happen to measer on the ML side........1 ML is 1/4 teaspoon. and then i remember 1/4 is what she got last time and i look it up on line, yup 1.25 cc is a 1/4 teaspoon not one and a half teaspoons. they told me to give her 6 times what she was suposto get, i gave her four.
i felt a pit in the bottom of my stomic....i mean what if it was a diffrent medicain, what if she had never had it and was allergic....what if ....so i give her a 1/4 and call CVS to yell, the lady was so nice and said she would get to the bottom of this. my mom said don;t call the DR if she seems fine, andy said call maybe we shouldn;t give it to her anymore
so i listen to andy, he was right, since the red is gone don't give her anymore, the DR looks up stuff and calls poison control to double check...she may get some diearah later but thats about all. the DR said never go by her acting fine, something that do damagedo it slowly..even over a few days.
*sigh*
Stupid people at CVS.
Subscribe
  • Post a new comment

    Error

    default userpic
    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 2 comments